# SDR GTIA011017

- Difficulty date: October 23, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Arced
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACY - EMERGENCY FLOOR PATH LIGHTING ARCING DURING GROUND TEST.  REPAIRED AND REPLACED WIRES AND LIGHT STRIP ON EMERGENCY FLOOR PATH LIGHTING IAW 33-53-01, OPS CHECK GOOD.  (M)
